Mayo Clinic Connect
My brother has type 2 diabetes. He was just put on trulicity. There are many warnings about dangerous side effects. Has anyone had experience with this drug?
Made me itch a lot.
I was born with eczema and have itched with something all my life. Although I have learned to desensitize myself against some allergens, it is prudent to consider the effects of medicines as I am sensitive to so much. That is the main reason I stick to a diet and exercise program to manage diabetes, however I do take Metformin at night. I can sleep through most medicines that could bother me, and this trick was taught to me by my family doctor whose interest was in allergies. I hate staying inside, and know that sun helps the vitamin D that I need, so I tolerate the weeds, wind, and rain to get the vegetables grown in my garden which helps decrease the diabetes. I wish I had been educated and warned about diabetes when I was young enough to help prevent it. A pill is probably not the answer, and discipline is the motivation for improvement and better health. We keep studying. Dorisena
To Dorosina, You are so right about discipline and exercise. Actually healthy living in general is the best gift you can give yourself. I wish I could get my brother to reform, but he resists.
Jump to this post
scotty 1946- Did you have to inject it yourself? The needle etc looks pretty scary.
My mistake, it wasn't Trulicity. I was given Januvia. Same effect. I am now taking a shot of Lantus insulin glargine, schedule 10 at bedtime. My daily blood sugar was as high as 375 for a spell before, now 150ish. Am satisfied with the results. No noticeable side effects. The needle is about 1/4 inch long and wide as a human hair. No pain.
It looks nasty but it’s really nothing. I’ve been taking Trulicity for several years.
I do it in my legs (they include areas on a drawing). And I also test my blood sugar in my legs, so I alternate legs and positions to give approximately a week before testing in the same leg.
I only had one issue; when my doctor prescribed a sulfur-based antibiotic, I had a reaction with the Trulicity. I called the manufacturer and they had no history of anyone else reporting this issue. When my doctor changed it to a different antibiotic, I had no problem.
Trulicity works well for me as long as I pay attention to what I eat (and the amount) and exercise regularly.
I've been using Trulicity for 5 months now. Really helps my lowering my blood sugars. Had some mild stomach issues for the first few weeks which went away. No side effects for me anymore. The injection is very easy to do..
@laniv Thank you and others who responded about trulicity. Drug website posts all kinds of dire warnings.
Everyone reacts differently to meds. It is best to follow the advice of the doctor and bring concerns to him.
Trulicity lowered my A1C with no side effects.
Have a great day!
Yes my husband and I both are on it. Only side effect so far is we are less hungry!! Easy to use remedy. Also take 500 mg of metformin 2x a day.
It is made easy how Trulicity made their injector night was same as you before I tried it
version 188.8.131.52.3Page loaded in 0.543 seconds